Adcal Tachypnoea Side Effect Reports
The following Adcal Tachypnoea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tachypnoea, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Anaemia, Tachypnoea, Wheezing, Bronchospasm, Pallor, Chronic Obstructive Pulmonary Disease, Dyspnoea, Rales, Bronchitis|
This Tachypnoea side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 89-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal D3 (dosage: 2 Df, Qd), which was started on Feb 01, 2012. Concurrently used drugs:
Adcal Tachypnoea Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Adcal Tachypnoea Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|